# SDR REXA2022052600980

- Difficulty date: April 19, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: CC670383801
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR, AFT, UPPER TIE ROD BRACKET (DOOR SIDE) IS CRACKED.	REMOVED AND REPLACED BRACKET ASSEMBLY IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01 AND CRJ 900 AMM 52-41-27-000/400-801-A01.
